# SDR DALA14009413147

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 31,464 hours, 16,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FWD FACE OF FRAME 20, 12 INCHES BELOW THE LOWER R1 DOOR SILL.  REPAIRED IAW ERA 521970-14.
